# SDR A6WA2020021947188

- Difficulty date: February 19, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 42,267 hours, 39,751 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008
- Condition: Cracked
- Location: Bs 621
- Part time: 42,267 hours, 39,751 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD WEB IS CRACKED AT BL 0 AND WL 111.00.  Ï¿½AIRCRAFT REMOVED FROM SERVICEÏ¿½  WORK TRANSFERRED TO AAR W.O. 1018176/2000/0019, S/N 7601432, C/W AWAC JOB CARD 4EOAWA21045-E17/003/453 - MODIFICATION OF THE REAR PRESSURE BULKHEAD WEB FS621.00 USING BOMBARDIER GREO 601R-53-61-1240 REV. D.
